RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 70(112), Number 2, Pages 198–230 (Mi msb4221)  

This article is cited in 18 scientific papers (total in 19 papers)

Comparison of entire functions of finite order by means of the distribution of their roots

I. F. Krasichkov


Full text: PDF file (2319 kB)

Bibliographic databases:
UDC: 517.535.4
Received: 04.02.1965

Citation: I. F. Krasichkov, “Comparison of entire functions of finite order by means of the distribution of their roots”, Mat. Sb. (N.S.), 70(112):2 (1966), 198–230

Citation in format AMSBIB
\Bibitem{Kra66}
\by I.~F.~Krasichkov
\paper Comparison of entire functions of finite order by means of the distribution of their roots
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 70(112)
\issue 2
\pages 198--230
\mathnet{http://mi.mathnet.ru/msb4221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196087}
\zmath{https://zbmath.org/?q=an:0171.04501}


Linking options:
  • http://mi.mathnet.ru/eng/msb4221
  • http://mi.mathnet.ru/eng/msb/v112/i2/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. F. Krasichkov-Ternovskii, “Invariant subspaces of analytic functions. I. Spectral analysis on convex regions”, Math. USSR-Sb., 16:4 (1972), 471–500  mathnet  crossref  mathscinet  zmath
    2. I. F. Krasichkov-Ternovskii, “Invariant subspaces of analytic functions. II. Spectral synthesis of convex domains”, Math. USSR-Sb., 17:1 (1972), 1–29  mathnet  crossref  mathscinet  zmath
    3. V. S. Azarin, “On the asymptotic behavior of subharmonic functions of finite order”, Math. USSR-Sb., 36:2 (1980), 135–154  mathnet  crossref  mathscinet  zmath  isi
    4. I. F. Krasichkov-Ternovskii, “Spectral synthesis of analytic functions on systems of convex domains”, Math. USSR-Sb., 39:1 (1981), 1–35  mathnet  crossref  mathscinet  zmath  isi
    5. I. F. Krasichkov-Ternovskii, “Spectral synthesis on systems of unbounded convex domains”, Math. USSR-Sb., 39:3 (1981), 343–357  mathnet  crossref  mathscinet  zmath  isi
    6. V. V. Napalkov, “On discrete weakly sufficient sets in certain spaces of entire functions”, Math. USSR-Izv., 19:2 (1982), 349–357  mathnet  crossref  mathscinet  zmath
    7. A. A. Kondratyuk, “The Fourier series method for entire and meromorphic functions of completely regular growth. III”, Math. USSR-Sb., 48:2 (1984), 327–338  mathnet  crossref  mathscinet  zmath
    8. B. N. Khabibullin, “Comparison of subharmonic functions by means of their associated measures”, Math. USSR-Sb., 53:2 (1986), 523–539  mathnet  crossref  mathscinet  zmath
    9. N. F. Abuzyarova, “A property of subspaces admitting spectral synthesis”, Sb. Math., 190:4 (1999), 481–499  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. B. N. Khabibullin, “On the Growth of Entire Functions of Exponential Type near a Straight Line”, Math. Notes, 70:4 (2001), 560–573  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. N. F. Abuzyarova, “Finitely Generated Submodules in the Module of Entire Functions Determined by Restrictions on the Indicator Function”, Math. Notes, 71:1 (2002), 3–16  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. B. N. Khabibullin, “An approximation theorem for entire functions of exponential type and stability of zero sequences”, Sb. Math., 195:1 (2004), 135–148  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. E. G. Kudasheva, B. N. Khabibullin, “Variation of subharmonic function under transformation of its Riesz measure”, Zhurn. matem. fiz., anal., geom., 3:1 (2007), 61–94  mathnet  mathscinet  zmath  elib
    14. R. G. Pismennyi, “O razlozhenii tseloi funktsii konechnogo poryadka na ekvivalentnye mnozhiteli”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:1 (2009), 19–30  mathnet  crossref  elib
    15. “Igor Fedorovich Krasichkov-Ternovskii (13.02.1935–08.03.2012)”, Ufimsk. matem. zhurn., 4:3 (2012), 187–192  mathnet
    16. A. S. Krivosheyev, O. A. Krivosheyeva, “A closedness of set of Dirichlet series sums”, Ufa Math. J., 5:3 (2013), 94–117  mathnet  crossref  elib
    17. A. B. Shishkin, “Faktorizatsiya tselykh simmetrichnykh funktsii eksponentsialnogo tipa”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:1 (2016), 42–68  mathnet  crossref  mathscinet  elib
    18. O. A. Krivosheyeva, A. S. Krivosheyev, “A representation of functions from an invariant subspace with almost real spectrum”, St. Petersburg Math. J., 29:4 (2018), 603–641  mathnet  crossref  mathscinet  isi  elib
    19. O. A. Krivosheeva, “Invariant subspaces with zero density spectrum”, Ufa Math. J., 9:3 (2017), 100–108  mathnet  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:332
    Full text:148

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020